# SDR CA980421023

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172I
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 05131323
- Condition: Cracked
- Location: Fuselage
- Part time: 4,829 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, THE LEFT HAND UPPER ENGINE RAIL CRACKED WHERE THE ENGINE MOUNT BOLT CONNECTS.
